Publications of A. Sassano

This page shows all publications that appeared in the IASI annual research reports. Authors currently affiliated with the Institute are always listed with the full name.

You can browse through them using either the links of the following line or those associated with author names.

Show all publications of the year  1992, with author Sassano A., in the category ALL (or show them all):   (Items found: 6)


1992  [top]
  • Caterina De Simone, Sassano A.: Stability Number of Bull and Chair Free Graphs, Discrete Applied Mathematics, 1992
  • Laurent M., Sassano A.: A characterization of knapsacks with the max-flow-min-cut property, Operations Research Letters 11 (2), 105-110, 1992
  • Mannino C., Sassano A.: An exact algorithm for the maximum stable set problem., IASI-CNR, R. 334, 04/1992
  • Nobili P., Sassano A.: The Anti-Join Composition and Related Polyhedra, Discrete Applied Mathematics, 1992
  • Nobili P., Sassano A.: A separation routine for the set covering polytope., IASI-CNR, R. 333, 03/1992
  • Padberg M., Sassano A.: The complexity of Matching with Bonds, Information Processing Letters, 1992
- - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - -